MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2023, senseonics was made aware of an incident where the user experienced hypoglycemia event with no alert asserted by the system due to sensor inaccuracy.
 
Additional Manufacturer Narrative
Based on the investigation analysis, the reported event was at 3:14 pm est on (b)(6) 2023, where the calibration entry was marked as a suspicious calibration and the system prompted for additional calibration.The calibration entries before and after the reported event (10:35 am est and 7:14 pm) est were accepted by the system.The system adjusted the sensor reading upon completion of the calibration entry at 3:14 pm est, which is one of the mechanisms to adjust sensor readings based on calibration entry.Per the analysis of the associated sensor accuracy complaint, mdr report 3009862700-2023-00111, it was captured that the sensor (b)(6) was implanted in the same location as the previous sensor, where an infection was reported.This could be the potential cause, due to the sensor taking longer to stabilize after insertion.The user was reached out to ask if the incision site has healed.However, the user was unresponsive.Due to the deviation of the sensor performance and to determine the root cause, the rma was issued in the associated sensor accuracy complaint, mdr report 3009862700-2023-00111.The rma investigation will be captured as part of mdr report 3009862700-2023-00111.The user was inserted with a new sensor (b)(6) on (b)(6) 2023, which is performing within expectations.The user didn't seek for medical treatment and resolved the event by drinking some juice.Furthermore, as part of the resolution of mdr report 3009862700-2023-00111, for the issue with sensor inaccuracies, the user was offered a sensor replacement.No further resolution was found necessary for this complaint.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16958955
Report Number3009862700-2023-00108
Device Sequence Number20144641
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/27/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number129007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale